Cubic Pencils and Painlevé Hamiltonians

K. Kajiwara, T. Masuda, M. Noumi, Y. Ohta, Y. Yamada

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

We present a simple heuristic method to derive the Painleve differential equations from the corresponding geometry of rational surfaces.

Original languageEnglish
Pages (from-to)147-160
Number of pages14
JournalFunkcialaj Ekvacioj
Volume48
Issue number1
DOIs
Publication statusPublished - Jan 1 2005

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Cubic Pencils and Painlevé Hamiltonians'. Together they form a unique fingerprint.

  • Cite this

    Kajiwara, K., Masuda, T., Noumi, M., Ohta, Y., & Yamada, Y. (2005). Cubic Pencils and Painlevé Hamiltonians. Funkcialaj Ekvacioj, 48(1), 147-160. https://doi.org/10.1619/fesi.48.147